# SDR SWAA2024121777920

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR; ESCAPE SLIDE PAN/SHROUD LOWER ATTACHMENT NOT PROPERLY INSTALLED.<[01] INSTALLED CORRECTLY L2 DOOR; ESCAPE SLIDE PAN/SHROUD LOWER PER SOPM 20-50-01.;[02] VERIFIED ITEM 1
